# SDR SWAA2022091549153

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS500I RBL20 TO LBL20 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF BULKHEAD SUPPORT; FOUND THE DEEPEST LOCATION TO BE AT BS 500I RBL 20 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] REMOVED FCB AFT LOWER BULKHEAD SUPPORT AT BS500I; RBL20 - LBL20; WL156 PER SRM 51-40-02-0G-0;[04] LOCATED; DRILLED; AND DEBURRED NEW FCB AFT LOWER BULKHEAD SUPPORT BS 500I; RBL 20 TO LBL 20; WL 156 IAW SRM 51-40-05-0G-0; DWG #143A7902. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.;[06] VERIFIED MEASUREMENT TABLE.;[07] INSTALLED NEW FCB AFT LOWER BULKHEAD SUPPORT BS 500I; RBL 20 TO LBL 20; WL 156 IAW SRM 51-40-02-0G-0; DWG #143A7902.;[08] VERIFIED MEASUREMENT TABLE.;[09] ADDED PARTS;[10] VERIFIED CORRECTIVE ACTION 7
